MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent right heart catheterization (rch) and recalibration on (b)(6) 2025.The calibration results are currently under review to determine if the sensor was operating within the acceptable accuracy range.
 
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Additional Manufacturer Narrative
Updated section(s) b1, b2, b5, b5, g3, g6, h1, h2 and h6.(b5) additional information received indicates that a right heart catheterization (rhc) was performed to confirm the accuracy of the pressure sensor against a reference pressure.The sensor was found to be outside the range of accuracy; therefore, a calibration during rhc via swan-ganz confirmed that a sensor adjustment of 13.8mmhg was required.Additional information will be submitted via follow-up report within 30 days of receipt.
 
Additional Manufacturer Narrative
Updated section(s) b1, b2, b5, b5, g3, g6, h1, h2 and h6.(b5) additional information received indicates that a right heart catheterization (rhc) was performed to confirm the accuracy of the pressure sensor against a reference pressure.The sensor was found to be outside the range of accuracy; therefore, a calibration during rhc via swan-ganz confirmed that a sensor adjustment of 13.8mmhg was required additional information will be submitted via follow-up report within 30 days of receipt.
 
Additional Manufacturer Narrative
Updated section(s): g3, g6, h2, h3 and h6.(h3) the sensor was not returned for evaluation as it remains implanted.The device history record (dhr) for the sensor lot was reviewed and it was confirmed that all manufacturing operations and inspections were performed, all acceptance criteria were met, and no relevant nonconformances were associated with the sensor lot at the time of manufacture.Approximately 919 days after the patient's mycordella sensor implant, the patient underwent an unscheduled 3-year right heart catheterization (rhc) recalibration.The offset determined during the recalibration fell outside the fluid-filled reference measurement error range, thereby confirming that the sensor was providing inaccurate measurements.Following recalibration, the mpap trend has remained stable and consistent.While the exact cause of the reported event cannot be conclusively determined, the measurement stability afterwards indicates that the sensor's inaccurate measurement was finite and has been effectively corrected through recalibration.

Brand Name
CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key22330707
Report Number3024985933-2025-00019
Device Sequence Number18217904
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/22/2023
Device Catalogue Number100303
Device Lot NumberE220308-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/17/2025
06/17/2025
07/22/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/08/2025
07/11/2025
08/07/2025
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale